MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP
Catalog Number 00630505032
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery, the surgeon attempted to insert the liner into cup, but it would not lock into place.The surgeon used a new cup and liner, and the procedure was completed successfully.There were no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 no product was returned for evaluation.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.No problem was found with the liner.Upon return of the shell, it was identified the rim of the shell had been impacted.The liner did not cause the locking ring to seize.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22937315
Report Number0001822565-2025-03211
Device Sequence Number15922384
Product Code LPH
UDI-Device Identifier00889024123755
UDI-Public(01)00889024123755(17)270721(10)65500784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00630505032
Device Lot Number65500784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown